# SDR AWXA9900274

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Part number: 65469945
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR HAS CRACKED T-CHORD / L-ANGLE.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED IAW DWG-65-46994, SRM 52-30-2 AND 51-40-02.
